MathSciNet Relay Station
MathSciNet bibliographic data
MR341808 (49 #6554) 65D20 (33A70)
Acton, Forman S. Recurrence relations for the Fresnel integral $\smallint \sb{0}\sp{\infty }{\rm exp}(-ct)dt/(\surd t)(1+t\sp{2})$ and similar integrals. Comm. ACM 17 (1974), 480–481.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement